# SDR R7M2002F00016

- Difficulty date: September 28, 2001
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430150602
- Part serial: 00230
- Condition: Leaking
- Location: Nr 2 Bearing
- Part time: 9,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 BEARING SEAL IS LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
